# SDR CA020820007

- Difficulty date: August 17, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 13,929 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: FN100
- Condition: Failed
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE DUE TO SMOKE AND ELECTRICAL SMELL IN COCKPIT.  ALL AVIONICS EQUIPMENT,  WIRING,  LIGHTING,  RHEOSTATS,  INSPECTED SATISFACTORY.  FAULT FOUND IN GPS COOLING FAN.  THE FAN WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.NO FURTHER EVIDENCE OF SMOKE OR SMELLS IN COCKPIT OCCURRED.
